Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 284, NWS Atlanta, GA

August 30, 2024Dooly County, Houston County, Macon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 30, 2024, 3:52 PM EDT for Dooly County, Houston County, Macon County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2024, 3:52 PM EDT (19:52 UTC)
Expired
Aug 30, 2024, 4:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Macon County, GA

The radar

The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1219 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WUUS52 KFFC 301952
SVRFFC
GAC093-153-193-302030-
/O.NEW.KFFC.SV.W.0284.240830T1952Z-240830T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
352 PM EDT Fri Aug 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Macon County in west central Georgia...
  North central Dooly County in central Georgia...
  Southwestern Houston County in central Georgia...

* Until 430 PM EDT.

* At 352 PM EDT, a severe thunderstorm was located over Grove Park,
  or 7 miles south of Perry, moving west at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Elko, Moss Oak, Grove Park, Henderson, and Grovania.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3245 8366 3232 8364 3224 8386 3232 8392
      3243 8389
TIME...MOT...LOC 1952Z 078DEG 9KT 3236 8373 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
732 
WWUS52 KFFC 302014
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
414 PM EDT Fri Aug 30 2024

GAC093-153-193-302030-
/O.CON.KFFC.SV.W.0284.000000T0000Z-240830T2030Z/
Macon GA-Dooly GA-Houston GA-
414 PM EDT Fri Aug 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL MACON...NORTH CENTRAL DOOLY AND SOUTHWESTERN HOUSTON
COUNTIES...

At 413 PM EDT, a severe thunderstorm was located over Henderson, or 8
miles south of Perry, moving west at 10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Moss Oak and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3242 8377 3228 8375 3224 8386 3232 8392
      3243 8389
TIME...MOT...LOC 2013Z 078DEG 9KT 3235 8379 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
093 
WWUS52 KFFC 302022
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
422 PM EDT Fri Aug 30 2024

GAC093-153-193-302032-
/O.EXP.KFFC.SV.W.0284.000000T0000Z-240830T2030Z/
Macon GA-Dooly GA-Houston GA-
422 PM EDT Fri Aug 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MACON...NORTH
CENTRAL DOOLY AND SOUTHWESTERN HOUSTON COUNTIES WILL EXPIRE AT 430 PM
EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3242 8377 3228 8375 3224 8386 3232 8392
      3243 8389
TIME...MOT...LOC 2022Z 078DEG 9KT 3235 8381 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:43 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 30, 2:43 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Fri Aug 30 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 219 PM EDT Fri Aug 30 2024

Lee trough still situated across portions of northern GA this
afternoon. Scattered afternoon thunderstorms have developed within
the unstable airmass. Thunderstorms will continue into the evening
feeding off any lingering instability/outflow boundaries. The
environment has slightly modified from yesterday with more moisture
in the mid levels and a little less DCAPE. Regardless, the atmos
remains ripe for wet microbursts. The lapse rates are also a little
steeper than yesterday afternoon. Strong thunderstorms have already
developed this afternoon and expect this trend to continue. A few
severe thunderstorms will also be possible through the evening.
Damaging wind gusts would be the primary hazard. BL flow remains
very light, so locally heavy rainfall will be possible.

The lee trough is expected to remain in place through tomorrow as a
weak frontal boundary approaches from the west. Increasing storm
coverage is expected tomorrow afternoon. While the main potential
for strong/severe storms is along the approaching front out west, do
think there is some potential for diurnal strong/isolated severe
storms across portions of north and central GA.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 219 PM EDT Fri Aug 30 2024

Sunday Morning Through Thursday

At a glance...

 - Rain chances increasing through mid week

 - Temperatures steady and then decreasing through mid week.

Overall a wetter period through mid next week. The upper level
trough will be well settled across the Great Lakes region by the
start of the long term outlook. Models continue to stall the surface
front across the North GA and Southern TN border. As the high over
the Ohio valley moves eastward, moist flow around the western side
of the sfc high will shift eastward and move further northward. This
will likely see the stalled front "slosh" north and south through
the weekend. PoPs will be most concentrated across North GA though
showers and thunderstorms won't be out of the question further into
central and even southern GA. Upper level forcing will be weak with
the front, as the parent trough flattens/moves northeast and the sfc
low moves well into Canada. QPF will remain fairly limited through
the weekend. Showers and thunderstorms remain mostly scattered,
though locally heavy rainfall is not out of the question given
increasing PWATs from 1.5" to 2.0" through Monday. Given recent
thunderstorm activity and the surface heating available, a storms
could become gusty with a few isolated severe not completely out of
the question each afternoon. Monday through mid week will see a more
widespread increase in PoPs as the front diffuses southward and Gulf
moisture surges northward. Total forecast QPF through the full 7 day
period will likely remain between 0.5" to 1.5" for the majority of
the area.

Temperatures will remain in the low to mid 90s through the weekend.
Increasing cloud coverage and easterly flow will help to reinforce
cooler air mid next week. Highs will likely remain in the mid to low
80s, with some northern locations seeing highs only in the upper 70s.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM EDT Fri Aug 30 2024

Isolated/scattered afternoon convection expected this afternoon
and tomorrow afternoon. Mostly diurnal in nature. Winds may go VRB
overnight, but should primarily be on the SE side. Models are
progging a shift to the SW side tomorrow afternoon and then VRB
again overnight.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  92  71  93 /  20  30  30  30
Atlanta         72  91  73  92 /  20  40  30  30
Blairsville     65  84  66  84 /  20  50  30  70
Cartersville    70  92  70  92 /  20  50  30  50
Columbus        73  95  73  96 /  20  20  10  20
Gainesville     70  90  71  90 /  20  50  30  40
Macon           72  94  71  95 /  20  10  10  20
Rome            70  91  71  91 /  20  50  30  60
Peachtree City  70  91  71  92 /  20  40  20  30
Vidalia         72  93  71  94 /  20  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Aug 30, 4:25 AM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
425 AM EDT Fri Aug 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-310830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
425 AM EDT Fri Aug 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected this afternoon into evening.
Some storms could become strong to severe with the main threats
being strong to damaging wind gusts and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms are expected every evening through
Thursday with the main threats being gusty winds, heavy rainfall
and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 30, 3:27 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Fri Aug 30 2024

GAZ105-107-302000-
Dooly GA-Pulaski GA-
327 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of western Pulaski and
northeastern Dooly Counties through 400 PM EDT...

At 327 PM EDT, a strong thunderstorm was near Pinehurst, or 8 miles
northeast of Vienna. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Unadilla and Pinehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3221 8386 3229 8372 3228 8370 3216 8356
      3210 8371
TIME...MOT...LOC 1927Z 061DEG 3KT 3219 8369

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 30, 3:29 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
329 PM EDT Fri Aug 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     Nelson                  34.38N 84.37W
08/30/2024                   Cherokee           GA   Emergency Mngr

            Tree down at Reavis Mountain Rd and Pickens
            St near city of Nelson per EM.

&&

DL
Special weather statement, Aug 30, 3:34 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Fri Aug 30 2024

GAZ051-062-302000-
Taliaferro GA-Warren GA-
334 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of northwestern Warren
and southeastern Taliaferro Counties through 400 PM EDT...

At 334 PM EDT, a strong thunderstorm was over Norwood, or near
Warrenton, moving west at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Norwood, Sharon, Camak, Cadley, and Barnett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3357 8267 3340 8260 3333 8279 3356 8286
TIME...MOT...LOC 1934Z 110DEG 6KT 3347 8270

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 3:36 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Fri Aug 30 2024

GAZ057-058-302000-
Butts GA-Henry GA-
336 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southeastern Henry
and southwestern Butts Counties through 400 PM EDT...

At 336 PM EDT, a strong thunderstorm was over McKibben, or near
Jackson, moving west at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jackson, Locust Grove, Jenkinsburg, and McKibben.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3327 8411 3329 8409 3330 8410 3338 8410
      3336 8394 3329 8395 3320 8393 3320 8411
TIME...MOT...LOC 1936Z 110DEG 7KT 3328 8401

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 3:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Fri Aug 30 2024

GAZ095-302015-
Houston GA-
342 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of southwestern Houston
County through 415 PM EDT...

At 342 PM EDT, a strong thunderstorm was over Elko, or 8 miles south
of Perry, moving southwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Hayneville, Moss Oak, Grovania, Elko, Grove Park, Henderson,
and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3229 8373 3229 8376 3235 8385 3236 8385
      3236 8386 3238 8385 3238 8384 3239 8384
      3246 8371 3238 8358 3233 8363 3230 8372
TIME...MOT...LOC 1942Z 046DEG 11KT 3235 8371

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 30, 3:45 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Fri Aug 30 2024

GAZ021-302015-
Cherokee GA-
345 PM EDT Fri Aug 30 2024

...A strong thunderstorm will impact portions of central Cherokee
County through 415 PM EDT...

At 345 PM EDT, a strong thunderstorm was near Canton, moving west at
5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Canton, Waleska, and Buffington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3435 8442 3423 8437 3418 8453 3435 8458
TIME...MOT...LOC 1945Z 077DEG 6KT 3428 8445

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Aug 29, 8:06 PM EDTSpecial Weather StatementFFCHeard24 min
Aug 29, 8:26 PM EDTSpecial Weather StatementFFCCobb34 min
Aug 29, 8:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Aug 29, 8:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Fulton47 min
Aug 29, 9:05 PM EDTSpecial Weather StatementFFCCherokee25 min
Aug 29, 9:13 PM EDTSpecial Weather StatementFFCBartow32 min
Aug 29, 9:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Aug 29, 9:50 PM EDTSpecial Weather StatementFFCBartow25 min
Aug 29, 10:15 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 29, 10:45 PM EDTSpecial Weather StatementFFCGordon30 min
Aug 30, 1:18 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 30, 1:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Aug 30, 1:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Aug 30, 1:32 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Aug 30, 1:40 PM EDTSpecial Weather StatementFFCJones35 min
Aug 30, 1:43 PM EDTSpecial Weather StatementFFCMurray32 min
Aug 30, 1:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Aug 30, 1:59 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Aug 30, 2:15 PM EDTSpecial Weather StatementFFCJones30 min
Aug 30, 2:20 PM EDTSpecial Weather StatementFFCTaliaferro25 min
Aug 30, 2:34 PM EDTSpecial Weather StatementFFCGreene26 min
Aug 30, 2:36 PM EDTSpecial Weather StatementFFCLumpkin24 min
Aug 30, 2:38 PM EDTSpecial Weather StatementFFCDawson37 min
Aug 30, 2:47 PM EDTSpecial Weather StatementFFCJones28 min
Aug 30, 2:50 PM EDTSpecial Weather StatementFFCGreene25 min
Aug 30, 2:53 PM EDTSpecial Weather StatementFFCWhite37 min
Aug 30, 3:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens44 min
Aug 30, 3:05 PM EDTSpecial Weather StatementFFCPutnam25 min
Aug 30, 3:17 PM EDTSevere Thunderstorm WarningFFCLumpkin, White43 min
Aug 30, 3:18 PM EDTSpecial Weather StatementFFCGilmer27 min
Aug 30, 3:23 PM EDTSpecial Weather StatementFFCButts37 min
Aug 30, 3:27 PM EDTSpecial Weather StatementFFCDooly33 min
Aug 30, 3:34 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 30, 3:36 PM EDTSpecial Weather StatementFFCButts24 min
Aug 30, 3:42 PM EDTSpecial Weather StatementFFCHouston33 min
Aug 30, 3:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 4:01 PM EDTSpecial Weather StatementFFCWarren29 min
Aug 30, 4:12 PM EDTSpecial Weather StatementFFCBartow33 min
Aug 30, 4:13 PM EDTSpecial Weather StatementFFCGordon32 min
Aug 30, 4:15 PM EDTSpecial Weather StatementFFCCherokee30 min
Aug 30, 4:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 4:34 PM EDTSpecial Weather StatementFFCSchley26 min
Aug 30, 4:36 PM EDTSpecial Weather StatementFFCGordon24 min
Aug 30, 4:39 PM EDTSpecial Weather StatementFFCCobb36 min
Aug 30, 4:44 PM EDTSpecial Weather StatementFFCHall31 min
Aug 30, 4:50 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Aug 30, 4:52 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 30, 4:56 PM EDTSpecial Weather StatementFFCRockdale34 min
Aug 30, 5:02 PM EDTSpecial Weather StatementFFCSchley28 min
Aug 30, 5:03 PM EDTSpecial Weather StatementFFCChattooga27 min
Aug 30, 5:04 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 30, 5:09 PM EDTSpecial Weather StatementFFCDeKalb36 min
Aug 30, 5:10 PM EDTSpecial Weather StatementFFCJackson35 min
Aug 30, 5:16 PM EDTSpecial Weather StatementFFCCobb29 min
Aug 30, 5:19 PM EDTSpecial Weather StatementFFCFulton26 min
Aug 30, 5:21 PM EDTSpecial Weather StatementFFCBanks24 min
Aug 30, 5:27 PM EDTSpecial Weather StatementFFCGwinnett33 min
Aug 30, 5:32 PM EDTSpecial Weather StatementFFCDeKalb28 min
Aug 30, 5:36 PM EDTSpecial Weather StatementFFCWalker24 min
Aug 30, 5:42 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 30, 5:53 PM EDTSpecial Weather StatementFFCDouglas37 min
Aug 30, 6:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 30, 6:06 PM EDTSpecial Weather StatementFFCMuscogee24 min
Aug 30, 6:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 30, 6:30 PM EDTSpecial Weather StatementFFCDouglas30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.